# SDR SIMA201207202

- Difficulty date: March 10, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 17,898 hours, 15,313 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4146 THE FIRST OFFICER AND THE FLIGHT ATTENDANT REPORTED SMOKE FUMES IN COCKPIT.  THE DURATION OF THE ODOR LASTED 30 SECONDS.  REPORTED IT SMELLED LIKE RUBBER & ELECTRICAL FUMES.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED TROUBLESHOOTING IAW EMB 145 FIM TASK 21-20-00-810-801-A, BLOCK 1 TO 26, THROUGH BLOCK 33.  NO FAULTS FOUND.  ODOR WAS ONLY IN THE COCKPIT.  AIR CONDITIONING SYSTEM WAS NOT OPERATING AT TIME OF ODOR.  THERE WAS NO FURTHER ODOR OR INDICATIONS OF SMOKE DURING TROUBLESHOOTING.  NO FAULTS FOUND AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
